MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 32-103
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a patient underwent arterial thrombectomy using inari devices.The patient had preexisting, overlapping stents in their right superficial femoral artery, extending to their popliteal artery, that were placed three years prior.The patient's clot age was estimated at five days.During the thrombectomy, the artix mt thrombectomy device (artix mt8) caught on the distal end of the patient's preexisting stent and displaced the stent 3-4 centimeters.The artix mt8 was removed without issues and the physician re-lined the patient's stent with a covered stent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The artix mt thrombectomy device (artix mt8) was returned to the manufacturer and evaluated.The device was also returned with an artix mt thrombectomy device (artix mt6), an artix thin-walled sheath (artix sheath) and artix funnel catheter (funnel catheter).A clear plastic bundle was also returned with the devices.Visual inspection of the mt8 revealed fractured stent struts entangled in the coring element.Additionally, the coring element was distorted and the coring element bag struts were fully intact, confirmed via microscopic inspection.The radiopaque tip of the device was not returned for inspection.Visual inspection of the mt6 revealed fractured stent struts entangled in the coring element.No other damage or defects were observed.No external damage or defects were observed on the funnel catheter or sheath.The devices were examined under borescope and the funnel catheter exhibited shearing of the inner liner.No liner shaft wall damage was observed for the other devices.The most probable root cause for the reported stent interaction was likely the result of tracking the guidewire through a wall of a stent, leading to the mt8 interacting with a protruding edge of the patient's stent.This interaction likely created resistance when attempting to remove the device as evidenced by the distorted bag and separated radiopaque tip.The mt6 was likely passed after the mt8 and collected the broken stent struts.The sharp edges of the stent struts likely scrapped the inner funnel catheter shaft, leading to the observed liner delamination (clear plastic bundle that was returned and inner liner shearing on the funnel catheter).The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The device labeling includes the following warnings: ¿avoid using excessive force to advance or retract against resistance.If excessive resistance occurs, retract, and collapse the self-expanding element into the catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation.¿ ¿never advance or torque the artix mt against resistance without careful assessment of cause of resistance using fluoroscopy.¿ the device labeling warns users to ¿use caution when manipulating or advancing through a stent or graft.¿ manufacturer reference number: (b)(4).

Brand Name
ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23610644
Report Number3020347218-2025-00080
Device Sequence Number9917852
Product Code QEW
UDI-Device Identifier00810123710591
UDI-Public(01)00810123710591(17)260728(10)25070152
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model Number32-103
Device Catalogue Number32-103
Device Lot Number25070152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown